# SDR FDEA201105031742

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 30,267 hours, 14,749 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LOWER SURFACE OTBD OF RIB 14 HAS 4 SQ IN OF CORROSION.  REMOVED LEVEL 1 CORROSION. REPAIRED RIGHT HAND ELEVATOR LOWER SURFACE IAW SRM 55-21-11,PARA 5I, DOUBLER REPAIR AT RIB 14 OF ELEVATOR. REFERENCE E.A. 6-  5520-145618.
